| Catalog Number |
5400100000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/26/2018
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer field service technician reported that the device was overheating during testing at the user facility.There were no adverse consequences related to this event.
Additional Manufacturer Narrative
The reported event of heat was not duplicated during the functional evaluation.Upon disassembly, the service technician observed widespread internal corrosion.Based on a review of previous similar events, corrosion may cause or contribute to heat.
Event or Problem Description